# SDR IPXA3M76879

- Difficulty date: January 9, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 52,250 hours, 13,185 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7112501
- Condition: Cracked
- Location: Bs 1531 L9l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LONGERON 9L, SPLICE FITTING IS CRACKED AT STA 1531/5-123.     REPLACED SPLICE FITTING LONGERON 9L AT STA 1531/5-123 REF SRM 51-33-01 PARA. 8, PAGE 30 AND SRM 51-31-01 PAGE 36, TABLE 13.
